# SDR DHL2005801011

- Difficulty date: May 27, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 57155835501
- Part serial: 122109
- Condition: Faulty
- Location: Mlg  Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"DOORS NOT LATCHED" LIGHT (UPPER LEFT) REMAINED ON FOR EXTENDED PERIOD AFTER TAKEOFF/GEAR RETRACTION (ABOUT 1 MIN) THEN FLASHED INTERMITTENTLY FOR 2-3 MINS BEFORE STAY ON,GO OUT, ALSO HAD RT.  R & R  RT MLG DOOR ACTUATING CYLINDER AND CONTROL VALVE IAW MM 32-32-7.  CHECKED DOOR LIGHTS OPERATING INDICATION IAW WDM 32-1-0, TESTED OPERATION OF MLG DOORS AND OPERATING LIGHTS. OK.
